I have a scar. on my chest by the clavicle bone due to aLaser co2 It.killed me.. Did plastic surgery to revise the scar 10years ago. I have been getting over the years the kenalog injection. I have noticed redneess and some indentation...Does it go away??? Thank u for any input.
Triamcinolone (trade name Kenalog) is a synthetic corticosteroid that can be injected into the subcutaneous area, as it may help alleviate stubborn swelling and decrease the presence of scar tissue.
This drug is commonly used by Dermatologists by injection into Infected and swollen Sebaceous Cysts and scar adhesions. As with all steroid medications it comes with side effects, the most notable being being redness or pain at the injection site.
The other common ones being headache, menstrual period changes and/or post-menopausal bleeding, easy bruising and/or bleeding, swelling of the ankles/feet, persistent weight gain, puffy face, unusual hair growth and thinning of the skin etc.
These side effects will disappear when the medication is stopped in most cases. However, this may not always be true in long-standing cases when some of the side effects cannot be reversed.
It depends on an individual's predisposition as well as other factors associated with the medication.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.